# SDR SWAA2022022269293

- Difficulty date: August 11, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 27,988 hours, 16,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BS 285-294; RBL 3; WL 207. / CRACKED INTERCOSTAL AT BS 285-294 RBL 3. WL 207 FOUND TO BE OUT OF LIMITS. REMOVED INTERCOSTAL IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL LOT #5069207-3 IAW SRM 51-40-05-0G-0 AND BOEING DWG 141A5400. INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400. 92058U 05/13/18
